# SDR DL72S971470

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT O/H ROW 13 DID NOT TEST.  REPLACED BATTERY, CKS OK.
